# SDR AALA202210253385

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 25,425 hours, 10,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT INBOARD FLIGHT ATTENDANT FLASH LIGHT FAIL TEST. REMOVED AND REPLACED AFT LEFT INBOARD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00.
